# SDR SWIA972461

- Difficulty date: March 27, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 4,396 hours, 6,258 cycles
- Engine: Pwa PW118B
- System (JASC): 5240 · Service Doors
- Part: Fuel Door
- Condition: Unlatched
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO DOOR WARNING LIGHT (SERVICE DOOR).  FOUND OUTBOARD  FUEL DOOR LATCH OPEN. SECURED.  GROUND CHECKS GOOD.
